# SDR SWAA2023082993905

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE LIGHT DOES NOT ILLUMINATE.<[01] RELAMPED AND TESTED RIGHT OVERWING SLIDE LIGHT PER AMM 33-51-04-960-801; NO DEFECTS NOTED.;[02] VERIFIED.
